Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Painful Red Spots

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Candidiasis (Thrush)

...information on opportunistic infections. In the mouth, the infection is called thrush . When the infection spreads deeper into the throat it is called esophagitis . It looks like white patches similar to cottage cheese, or red spots. It can cause a sore throat, pain when swallowing, nausea, and loss of appetite. Thrush can also cause cracking at the corners of the mouth. This is called angular chelitis. In the vagina, the infection is...
Ask the Experts

hiv/aids causing abdomen pain

Everyday/night I have sever abdomen pain that feels as if a semi is driving through me. Or something is twisting it uncontrollablly. The pain is almost unbearable. I wake up soaked in sweat, hungry but my stomach feels full, when I do eat, it gives...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In the setting of HIV infection +/- treatment the differential diagnosis for severe recurrent abdominal pain is long and may involve HIV related or unrelated diseases. Common causes of recurren tabdominal pain include stomach ulcers, Read more »

knee Pain

I have had knee pain on the inner side of my right knee. There is not swelling or discoloration. It feels stiff and tender. I dont recall bumping it, but with motrin it goes away and then comes back. Im on truvada, Norvir and reyataz.. for a bout 8...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It would be unlikely that any of your current HIV meds or your hIV infection are directly causing your localized knee pain. KH Read more »

pain in armpit

I get shooting/stinging pain in the armpits and neck, however I never have any bumps, just get pains in neck and armpits once in awhile that doesn't seem normal, what could this be and is it HIV related? thanks.
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...The key here is to figure out what is causing the pain. Sometimes, you can get enlarged lymph glands without actually feeling them yourself. If they are enlarged, it will be important Read more »

Oops I did it again!

Dear Doctor Robert,I e mailed you a few years back, and you did a lot to keep me calm while waiting for a nice negative test result. If you recall I kept using the titles of Beatles songs in my post, all because you are named Dr. Robert. Anyhow, I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...worrisome for HIV ARS or HIV disease. (You knew I was going to say that, right?)3.If you're having problems with rashes and red spots, you need to see a dermatologist. These will clear up rapidly with the proper treatment. They are not HIV... Read more »
Articles
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...effects, lamivudine can cause some unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb, burning, shooting sensation thatmany sufferers describe as "holding a lit match to my feet," or "walking... Read more »
The Well Project

Tuberculosis

...disease may develop symptoms including: Cough lasting more than 2-3 weeks Coughing up sputum (phlegm) or blood Chest pain Fever or chills Night sweats Fatigue (unusual tiredness) Loss of appetite Wasting (excessive weight loss) ... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...her lips when I have started kissing. After 2 days i had an ache near to my eyes(Upper side due to sinusitis blockage).That pain withered away within 5days.Then I had no problem for sometime.Now after a month I am having back pain(upper back)... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having testicular pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right... Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and I went to the doctor. I... Read more »